The non-parametric version of Information Geometry has been developed in recent years. The first basic result was the construction of the manifold structure on M-mu the maximal statistical models associated to an arbitrary measure mu (see Ref. 48). Using this construction we first show in this paper that the pretangent and the tangent bundles on M-mu are the natural domains for the mixture connection and for its dual, the exponential connection. Second we show how to define a generalized Amari embedding A(Phi): M-mu --> S-Phi from the Exponential Statistical Manifold (ESM) M-mu to the unit sphere S-Phi of an arbitrary Orlicz space L-Phi. Finally we show that, in the non-parametric case, the cr-connections del(alpha) (alpha is an element of (-1, 1)) must be defined on a suitable alpha-bundle F-alpha over M-mu and that the bundle-connection pair (F-alpha,del(alpha)) is simply (isomorphic to) the pull-back of the Amari embedding A(alpha): M-mu --> S2/1-alpha where the unit sphere S(2/1-alpha)cL(2/1-alpha) is equipped with the natural connection.

Gibilisco P., P.G. (1998). Connections on non-parametric statistical manifolds by Orlicz space geometry. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 1(2), 325-347.

Connections on non-parametric statistical manifolds by Orlicz space geometry

GIBILISCO, PAOLO;
1998

Abstract

The non-parametric version of Information Geometry has been developed in recent years. The first basic result was the construction of the manifold structure on M-mu the maximal statistical models associated to an arbitrary measure mu (see Ref. 48). Using this construction we first show in this paper that the pretangent and the tangent bundles on M-mu are the natural domains for the mixture connection and for its dual, the exponential connection. Second we show how to define a generalized Amari embedding A(Phi): M-mu --> S-Phi from the Exponential Statistical Manifold (ESM) M-mu to the unit sphere S-Phi of an arbitrary Orlicz space L-Phi. Finally we show that, in the non-parametric case, the cr-connections del(alpha) (alpha is an element of (-1, 1)) must be defined on a suitable alpha-bundle F-alpha over M-mu and that the bundle-connection pair (F-alpha,del(alpha)) is simply (isomorphic to) the pull-back of the Amari embedding A(alpha): M-mu --> S2/1-alpha where the unit sphere S(2/1-alpha)cL(2/1-alpha) is equipped with the natural connection.
Pubblicato
Rilevanza internazionale
Articolo
Sì, ma tipo non specificato
Settore MAT/06 - Probabilita' e Statistica Matematica
English
Con Impact Factor ISI
REPRESENTATIONS
Gibilisco P., P.G. (1998). Connections on non-parametric statistical manifolds by Orlicz space geometry. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 1(2), 325-347.
Gibilisco, P; Pistone, G
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
IDAQP1998.pdf

accesso aperto

Dimensione 11.4 MB
Formato Adobe PDF
11.4 MB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/49737
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 55
  • ???jsp.display-item.citation.isi??? 45
social impact